A 69 year old non diabetic female, who has a history of osteoarthritis and has been on prednisolone since 13 years she developed malaria,was treated with act sp regime, The patient is anemic, also there is a history of fall n injury to the head n lost some blood, for the wound sepsis gentamicin was given, later she developed this lesions all over the body,which started with intense pruritus, scales blebs and foul smelling serous discharge from these lesions.. Diagnosis of the lesions n treatment please??

16 Likes

LikeAnswersShare

looks like some allergic reaction

yes oral and vaginal mucosa both are involved

eye involvement?;may be overlap syndrome sjs/ten, need dermatologist opnion.

eye not involved sir..

it is STJ only.. stop antibiotics and pain killers...Apply HH fudic cream morning and night.. liquid paraffin afternoon... call a nearby Dermatologist of your place for further course of treatment

fixed drug eruption

rule out diabetes,this look like fdr

Reduce steroids in tapering doses.

but what is the condition sir?? I mean what has happened to the skin? is it Steven Johnson syndrome??

oral mucosa involved?

Load more answers

Cases that would interest you